# SDR REXA2021062800464

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 17,790 hours, 13,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON THE CEILING IN THE MIDDLE OF THE CABIN NOT WORKING. EXIT SIGNS NEAR AFT OVERWING EXITS ALSO NOT WORKING - DEFERRED CABIN EMERGENCY LIGHT IAW MEL 33-51-1A. ENTERED IN MM02. PLACARD PER MEL. MOC NOTIFIED 95784.  R & R BATTERY PACK #4 AND CHARGER PS 38. IAW AMM 33-51-17. OPS TEST GOOD. THIS CLEARS THE MEL. REMOVED FROM MM02.  A/C OK FOR SVC.  BATTERY CHARGER ALSO REPLACED.
